# SDR CALA2016060695429

- Difficulty date: June 2, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 67,817 hours, 18,205 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CTR FUEL TANK SECTION.  UPPER SKIN HAS EVIDENCE OF CORROSION UNDER INTERCOSTAL FITTING BS 930, RBL 61.  REPAIR AT CTR FUEL TANK UPPER SKIN PANEL, STATION 980, RBL 61 APPROX IAW RES 2010587-23.
